The European Physical Journal B - Condensed Matter and Complex Systems

, Volume 36, Issue 3, pp 391–399

Percolation of polyatomic species on a square lattice


DOI: 10.1140/epjb/e2003-00358-1

Cite this article as:
Cornette, V., Ramirez-Pastor, A.J. & Nieto, F. Eur. Phys. J. B (2003) 36: 391. doi:10.1140/epjb/e2003-00358-1


In this paper, the percolation of (a) linear segments of size k and(b) k-mers of different structures and forms deposited on a square lattice have been studied. In the latter case, site and bond percolation have been examined. The analysis of results obtained by using finite size scaling theory is performed in order to test the universality of the problem by determining the numerical values of the critical exponents of the phase transition occurring in the system. It is also determined that the percolation threshold exhibits a exponentially decreasing function when it is plotted as a function of the k-mer size. The characteristic parameters of that function are dependent not only on the form and structure of the k-mers but also on the properties of the lattice where they are deposited.

Copyright information

© Springer-Verlag Berlin/Heidelberg 2003

Authors and Affiliations

  1. 1.Departamento de FísicaUniversidad Nacional de San Luis, CONICETSan LuisArgentina